# SDR DXTA2023060187500

- Difficulty date: June 1, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500161
- Aircraft time: 8,124 hours, 6,366 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRANCE DOOR HANDLE BROKE OFF AT THE BASE WHILE A HUB SERVICE TECH WAS CLOSING THE DOOR.  PERFORMED AN OPS CHECK AND TROUBLESHOOTING PLUS VISUAL INSPECTION OF INNER DOOR OPEN AND LOCKING MECHANISM AND LATCH PINS. NO OBVIOUS DEFECTS NOTED AT THIS . COULD NOT GET THE HANDLE TO JAMM. REMOVED AND REPLACED M.E.D DOOR HANDLE IAW PHENOM 300 AMM CHAPTER 52-11-24, OPS CHECK GOOD. MIXED AND APPLIED SEALANT TO DOOR LOCK HOUSING. REF STEP. RE-INSTALLED DOOR STEPS AND LIGHT CONNECTORS. LUBED DOOR AND DOOR LOCK PERFORMED DOOR LOCKING AND OPENING. OPS CHECK GOOD.
